# SDR UIEA2012041800130

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 51,199 hours, 8,593 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Deformed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP T/E OF COVE PANEL DEFORMED IN FOUR PLACES.  OPEN
